# SDR SWAA2017031712517

- Difficulty date: March 3, 2017
- Submitted: March 17, 2017
- Operation: Air carrier
- Aircraft: N613SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27931
- Aircraft time: 67,918 hours, 53,834 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545877
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN CRACKED AT L2 DOOR FWD LOWER CORNER CUTOUT.  REPAIRED THE SKIN IAW EA.
